Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Urine test showed pus cells, amorphous cells. Treatment to be taken?z

Sir Im from Pakistan .Im sending you m sending you dauhghter s lab report ( Urine R/E) (Colour .Light Yellow) (appeareance . Clear) (PH .6.5) (specific Gravity 1.016) MICROSCOPY ( Pus Cells. 02-04) (RBCs. Nill)(Epithelial Cell. Nill) (Amorphous . ++) (Bacteria Nill) Sir I shall be highly obliged. Im waiting for your positive response. Naveeda
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for writing your query to us.

The urine report as you mentioned is normal . You need not worry about the urine report.
The colour, appearence, PH & specific garvity of urine are with normal range.
Pus cell 2-4 can also be seen normally in healthy person.That rules out urinary tract infection.
RBCs Nil means there is no bleeding.
Amorphous present can at times also be seen in healthy people also.

Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor